# SDR UIEA2013071700393

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Case
- Condition: Cracked
- Location: Precooler
- Component: Precooler
- Component part number: 7929305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRECOOLER CASE IS CRACKED AT LOWER SIDE AT OUTLET WELDED AREA.  REPLACED NR 2; ENGINE PRECOOLER TO BE INSTALLED IAW AMM 36-11-15.
